# SDR RAAA99E8036

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 314-416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 6 CHECK PER CARD 42.03.113, FOUND RBL 12 SEAT TRACK CORRODED AT FS 314 AND FS 388 TO 416.  REPLACED SEAT TRACK PER SRM 51-2-1.  M-54 NR 426 AND 460.
